# SDR COEA2013050306805

- Difficulty date: March 15, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 33,303 hours, 37,061 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: S55371502200
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  DELAMINATION FOUND ON RIGHT SIDE OF VERTICAL STABILIZER APPROXIMATELY 12 INCH FWD OF MIDDLE SPAR AND 3 FEET ABOVE FUSELAGE.  MAJOR REPAIR PER SRAS S553R0016.
